{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T19:57:22Z","timestamp":1787774242992,"version":"build-2784847793"},"reference-count":13,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2023,12,18]]},"DOI":"10.7759\/cureus.50753","type":"journal-article","created":{"date-parts":[[2023,12,19]],"date-time":"2023-12-19T05:31:40Z","timestamp":1702963900000},"source":"Crossref","is-referenced-by-count":1,"title":["Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Primary Anti-tubercular Medication: A Case Report"],"prefix":"10.7759","author":[{"given":"Raymond","family":"Haward","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rachel","family":"Haward","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"JV Pranav","family":"Sharma","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome","volume":"6","author":"Choudhary S","year":"2013","unstructured":"Choudhary S, McLeod M, Torchia D, Romanelli P. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. J Clin Aesthet Dermatol. 2013, 6:31-7.","journal-title":"J Clin Aesthet Dermatol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.3390\/ijms18061243","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): an interplay among drugs, viruses, and immune system","volume":"18","author":"Cho YT","year":"2017","unstructured":"Cho YT, Yang CW, Chu CY. Drug reaction with eosinophilia and systemic symptoms (DRESS): an interplay among drugs, viruses, and immune system. Int J Mol Sci. 2017, 18:10.3390\/ijms18061243","journal-title":"Int J Mol Sci"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.145.1.67","article-title":"Twelve-year analysis of severe cases of drug reaction with eosinophilia and systemic symptoms: a cause of unpredictable multiorgan failure","volume":"145","author":"Eshki M","year":"2009","unstructured":"Eshki M, Allanore L, Musette P, et al.. Twelve-year analysis of severe cases of drug reaction with eosinophilia and systemic symptoms: a cause of unpredictable multiorgan failure. Arch Dermatol. 2009, 145:67-72. 10.1001\/archderm.145.1.67","journal-title":"Arch Dermatol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1111\/j.1468-3083.2008.02585.x","article-title":"Clinicopathological features and prognosis of drug rash with eosinophilia and systemic symptoms: a study of 30 cases in Taiwan","volume":"22","author":"Chiou CC","year":"2008","unstructured":"Chiou CC, Yang LC, Hung SI, et al.. Clinicopathological features and prognosis of drug rash with eosinophilia and systemic symptoms: a study of 30 cases in Taiwan. J Eur Acad Dermatol Venereol. 2008, 22:1044-9. 10.1111\/j.1468-3083.2008.02585.x","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"ref5","article-title":"DRESS syndrome with mild manifestations as a diagnostic and therapeutic problem: case report","volume":"49","author":"Artukovi\u0107 M","year":"2010","unstructured":"Artukovi\u0107 M, Kustelega J, Lugovi\u0107-Mihi\u0107 L. DRESS syndrome with mild manifestations as a diagnostic and therapeutic problem: case report. Acta Clin Croat. 2010, 49:479-84.","journal-title":"Acta Clin Croat"},{"key":"ref6","article-title":"DRESS syndrome caused by nitrofurantoin","volume":"67","author":"Velema MS","year":"2009","unstructured":"Velema MS, Voerman HJ. DRESS syndrome caused by nitrofurantoin. Neth J Med. 2009, 67:147-9.","journal-title":"Neth J Med"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub P","year":"2011","unstructured":"Cacoub P, Musette P, Descamps V, Meyer O, Speirs C, Finzi L, Roujeau JC. The DRESS syndrome: a literature review. Am J Med. 2011, 124:588-97. 10.1016\/j.amjmed.2011.01.017","journal-title":"Am J Med"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.4103\/2279-042X.137077","article-title":"Ceftriaxone induced drug rash with eosinophilia and systemic symptoms","volume":"3","author":"Guleria VS","year":"2014","unstructured":"Guleria VS, Dhillon M, Gill S, Naithani N. Ceftriaxone induced drug rash with eosinophilia and systemic symptoms. J Res Pharm Pract. 2014, 3:72-4. 10.4103\/2279-042X.137077","journal-title":"J Res Pharm Pract"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.4103\/ijd.IJD_582_17","article-title":"Drug reaction with eosinophilia and systemic symptoms: an update and review of recent literature","volume":"63","author":"De A","year":"2018","unstructured":"De A, Rajagopalan M, Sarda A, Das S, Biswas P. Drug reaction with eosinophilia and systemic symptoms: an update and review of recent literature. Indian J Dermatol. 2018, 63:30-40. 10.4103\/ijd.IJD_582_17","journal-title":"Indian J Dermatol"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1016\/j.waojou.2022.100673","article-title":"DRESS syndrome: a literature review and treatment algorithm","volume":"16","author":"Calle AM","year":"2023","unstructured":"Calle AM, Aguirre N, Ardila JC, Cardona Villa R. DRESS syndrome: a literature review and treatment algorithm. World Allergy Organ J. 2023, 16:100673. 10.1016\/j.waojou.2022.100673","journal-title":"World Allergy Organ J"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1177\/0897190019866094","article-title":"Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome probably related to Cefpodoxime: a case report","volume":"34","author":"Babu T","year":"2021","unstructured":"Babu T, Panachiyil GM, Sebastian J, Shastry V. Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome probably related to Cefpodoxime: a case report. J Pharm Pract. 2021, 34:163-5. 10.1177\/0897190019866094","journal-title":"J Pharm Pract"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1093\/ofid\/ofy062","article-title":"Strategies for successful treatment of active tuberculosis in the setting of DRESS on RIPE","volume":"5","author":"Kizilbash Q","year":"2018","unstructured":"Kizilbash Q, Vasquez A, Seaworth B. Strategies for successful treatment of active tuberculosis in the setting of DRESS on RIPE. Open Forum Infect Dis. 2018, 5:ofy062. 10.1093\/ofid\/ofy062","journal-title":"Open Forum Infect Dis"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.3390\/pathogens12030362","article-title":"Management of tuberculosis infection: current situation, recent developments and operational challenges","volume":"12","author":"Agbota G","year":"2023","unstructured":"Agbota G, Bonnet M, Lienhardt C. Management of tuberculosis infection: current situation, recent developments and operational challenges. Pathogens. 2023, 12:10.3390\/pathogens12030362","journal-title":"Pathogens"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/205168-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-syndrome-induced-by-primary-anti-tubercular-medication-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T20:10:30Z","timestamp":1707509430000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/205168-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-syndrome-induced-by-primary-anti-tubercular-medication-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,12,18]]},"references-count":13,"URL":"https:\/\/doi.org\/10.7759\/cureus.50753","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2023,12,18]]}}}